International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2016, Vol. 1, Issue 3, Part A

Solution of fuzzy multi-objective nonlinear programming problem using interval arithmetic based alpha-cut


Author(s): C Loganathan and M Lalitha

Abstract: In this paper, a fuzzy multi-objective nonlinear programming problem is presented. All the coefficients of the nonlinear multi-objective functions and the constraints are fuzzy numbers. Here we find the solution of the nonlinear programming problem by using Interval arithmetic based on Alpha-cut. A numerical example is presented.

Pages: 21-25 | Views: 815 | Downloads: 21

Download Full Article: Click Here
How to cite this article:
C Loganathan, M Lalitha. Solution of fuzzy multi-objective nonlinear programming problem using interval arithmetic based alpha-cut. Int J Stat Appl Math 2016;1(3):21-25.
Call for book chapter
International Journal of Statistics and Applied Mathematics